Advil Mini Gels Easy to Swallow

(5 customer reviews)

65 customers are viewing this product.

Only 29 left in stock!

$10.99$24.99

Quantity:

Find Relief Fast

➤ Headaches
➤ Muscle pain
➤ Joint pain
➤ Pain of inflammation

$10.99$24.99

Quantity:
Description

Advil Mini Gels Get Fast & Effective Pain Relief Anywhere Anytime

Advil Mini Gels can provide quick and effective relief from common pains such as headaches, muscle pain, joint, and inflammation pain. It contains 200mg of Ibuprofen which is a well-known pain reliever. It is contained in easy-to-swallow liquid-filled capsules, helping you return to regular activities sooner.

Fast and Effective Pain Relief

  • Fast-acting relief is offered for typical aches and pains such as headaches and muscle discomfort.
  • contains a potent dose of the well-known pain medication ibuprofen.

Convenient and Easy to Take

  • The compact size of Advil Mini-Gels makes them easy to carry around.
  • Liquid-filled capsules don’t have the gritty texture of traditional pills and are easier to swallow.

Gentle on Your Stomach

It is specially formulated to be kind to your digestive system, reducing the chance of stomach upset.

Long-Lasting Relief

  • The need to take more pills continuously is reduced. The effects of one capsule of Advil Mini Gels can last up to 4 hours. If you take a Mini-Gel tablet after 4 -4 hours, you can get long-lasting relief for 8 hours.
  • It enables you to resume your daily activities without being hampered by pain.

What the Important Medicinal and Nonmedicinal Ingredients

Medicinal ingredients are:

Ibuprofen 200mg (present as the free acid and potassium salt).

Nonmedicinal Ingredients are:

FD&C green no. 3, gelatin, medium chain triglycerides, pharmaceutical ink,
polyethylene glycol, potassium hydroxide, purified water, sorbitan, and sorbitol.

Recommended Dosage for Advil Mini-Gels

If you’re 12 years or older, take 1 or 2 Advil Mini-Gels as needed for pain relief. Do not take 2 capsules at the same time

You can take 1 capsule every 4 hours, or 2 capsules every 6-8 hours, but don’t take more than 6 capsules in 24 hours, unless directed by a doctor.

Remember not to use Advil Mini-Gels for longer than 3 days for a fever, or 5 days for pain relief.

Advil Mini-Gels are not suitable for children under 12 years old, but they can use Children’s Advil instead.

Warnings And Precautions

Do not take Advil Mini Gels if you have or are:

  • Active or recurrent stomach ulcer, gastrointestinal (GI) bleeding, or active, inflammatory bowel disease (e.g. Crohn’s, colitis)
  • Taking acetylsalicylic acid (ASA) or any other non-steroidal anti-inflammatory medication including any other ibuprofen product
  • Allergic/hypersensitive to ASA, ibuprofen, other salicylates, other non-steroidal anti-inflammatory drugs (NSAIDs) or any of Advil MiniGels ingredients (Refer to the nonmedicinal ingredients on the outer carton or composition section),
  • Nasal polyps (swelling of the inside of the nose), or allergic manifestations such as asthma, anaphylaxis (sudden severe life-threatening allergic reaction), urticaria/hives, rhinitis (stuffed or runny nose that may be due to allergies), skin rash or other allergic symptoms
  • Dehydrated (significant fluid loss) due to vomiting, diarrhea, or lack of fluid intake
  • Diagnosed with severe high blood pressure or severe coronary artery disease
  • Right before or after heart surgery
  • Serious liver or kidney disease
  • Systemic Lupus Erythematosus
  • If you are in your third trimester of pregnancy.

5 reviews for Advil Mini Gels Easy to Swallow

  1. James Thompson

    Advil Mini-Gels are perfect for quick pain relief. They’re easy to swallow and work fast on my headaches.

  2. Sarah Martinez

    Advil Mini-Gels have been a lifesaver for my joint pain. They’re gentle and provide fast relief.

  3. Michael Clark

    These mini-gels are great for on-the-go pain relief. They’re small, easy to take, and provide lasting relief.

  4. Emily Johnson

    I love the convenience of these mini-gels. They’re effective for my muscle pain and don’t upset my stomach.

  5. Rachel Patel

    I appreciate how quickly these mini-gels work. They’re a staple in my medicine cabinet for pain relief.

Add a review